A Recursive Algorithm for the Maximum Cardinality Independent set
Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 87-110
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1981_21_a8,
author = {E. Loukakis},
title = {A {Recursive} {Algorithm} for the {Maximum} {Cardinality} {Independent} set},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {87--110},
year = {1981},
volume = {21},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1981_21_a8/}
}
E. Loukakis. A Recursive Algorithm for the Maximum Cardinality Independent set. Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 87-110. http://geodesic.mathdoc.fr/item/MR_1981_21_a8/